WANG Zi-ting. An Analytical Solution for an Exponential- Type Dispersion Process[J]. Applied Mathematics and Mechanics, 2001, 22(3): 321-324.
Citation: WANG Zi-ting. An Analytical Solution for an Exponential- Type Dispersion Process[J]. Applied Mathematics and Mechanics, 2001, 22(3): 321-324.

An Analytical Solution for an Exponential- Type Dispersion Process

  • Received Date: 1999-02-12
  • Rev Recd Date: 2000-08-20
  • Publish Date: 2001-03-15
  • The dispersion process in heterogeneous porous media is distance-dependent,which results from multi-scaling property of heterogeneous structure.An analytical model describing the dispersion with an exponential dispersion function is build,which is transformed into ODE problem with variable coefficients,and obtained analytical solution for two type boundary conditions using hypergeometric function and inversion technique.Acoording to the analytical solution and computing results the difference between the exponential dispersion and constant dispersion process is analyzed.
  • loading
  • [1]
    Erich Zauderer.Partial Differential Equations of Applied Mathematics[M].New York:Wiley-Interscience Publication,1983.
    [2]
    Barry D A,Sposito G.Analytical solution of a convection-dispersion model with time-dependent transport coefficients[J].Water Resour Res,1989,25(11):2407-2416.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2170) PDF downloads(576) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return